# SDR ASOA201609094086

- Difficulty date: September 9, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31133
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, THE LEFT FLOOR SUPPORT WAS FOUND TO BE CORRODED BETWEEN BS 559.48 - 559.80. MAINTENANCE COMPLIED WITH ECTC/REO 601R-53-00-526 AND GENERIC REO 601R-53-00-526 AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
